Advertisement

The Mathematical Intelligencer

, Volume 5, Issue 4, pp 61–63 | Cite as

Continued fractions and an annelidic PDE

  • Bruce Reznick
Article
  • 49 Downloads

Keywords

Mathematical Knowledge Arbitrary Subset Title Page Consecutive Integer Teenth Century 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Dickson, L. E. (1966)History of the theory of numbers. Chelsea, New YorkMATHGoogle Scholar
  2. 2.
    Muir, Sir Thomas, (1920)The theory of determinants in the historical order of development. MacMillan, LondonMATHGoogle Scholar
  3. 3.
    Patent, D. H. (1978)The world of worms. Holiday House, New YorkGoogle Scholar
  4. 4.
    Perron, O. (1954)Die Lehre von den Kettenbrüchen, Vol. 1. B. G. Teubner, New YorkMATHGoogle Scholar
  5. 5.
    Porcelli, Onofrio (1872) Intorno ad una funzione che entra nella composizione delle ridotte delle frazioni continuee delle radici delle congruenze di 1° grado ad una incognita.Giornale di Matematiche X, 37–46Google Scholar
  6. 6.
    Reznick, Bruce. Some extremal problems for continued fractions. In preparationGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 1983

Authors and Affiliations

  • Bruce Reznick
    • 1
  1. 1.Department of MathematicsUniversity of IllinoisUrbana

Personalised recommendations